I assumed since PH are now considered steroids its safe to post this here.
A side effect of M1T, Methyl-D, and other PHs is nose bleeds. I read it was due to an increase in blood pressure. I want to go out on a limb here and say that something else is causing the nose bleed. I was on Methyl-D and 1-TU a while ago and my pressure was 160/90 (pretty high). I was getting nose bleeds almost everyday for a period of time during the cycle. After stopping the cycle it went away but my pressure didn't drop until being put on meds. Later down the road I was on a test/deca cycle and pressure went up to 170/110 before I ended the cycle after only 6 weeks because of the really high blood pressures. While on the gear I didn't get one nose bleed and my blood pressure was quite a bit higher on gear then the PHs. So I have been thinking and really wonder how safe the Methylated PHs are. The nose bleeds started before adding 1-TU to the cycle so I am 100% sure its the Methyl-D. I know others have had this issue on M1T as well. Possibly even worse on M1T. Does anyone have an opinion on this or maybe wanna take a stab at why lower pressure with a methylated PH would cause nose bleeds but higher pressure on gear doesn't?
Well its too strange that I don't normally get them and while on methylated PHs I got them just about everyday. When I stopped the nose stopped bleeding...very weird and I don't think its related to blood pressure as people have thought.